Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suggest treatment for itchy scrotum

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3614 Questions
Question
i have itchy scrotum for almost 6 months now. The appearance is very dry and scaly. I tried canestene, nizoral and eurax but the condition still persist. I don't feel itchy during the day but once i go to bed and during sleep I cannot control the urge to scratch. Is there any over the counter drugs or ointment i could try to relieve my suffering?
Can I change my email address kindly send your reply to YYYY@YYYY
Posted Sat, 16 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
jock itch / scabies/ angiokeratoma need management

Detailed Answer:
Thank you for asking
Your doctor is suspecting scabies that is why he prescribed you with crotamiton a scabicidal agent. Now. Itch at night favours that chronic it for 6 months is not scabies style but possible. Also wrist area and groin and legs and chest Ard also involved.
Other possibilities are jock itch or angiokeratoma etc.i suspect jock itch.a bug tinea Cruris also called ringworm. Shave the groin use some hypoallergenic hygiene gels for the cleanliness wear clean dressings and lose weight.
Add some low strength 0.5 % hydrocortisone and modify the hygiene. Get some doxepin it works like charm for such complaints.
Prophylactic XXXXXXX follow anti scabicidal regimen with permethrin all over body below neck then bath after 8 hours change clothes and all bedding to be exposed to sun or any disinfectant. Then repeat the procedure again after 24 hours and then after a week.
Do as directed and wait for 72 hours for the relief.if the symptoms persisted then seek a dermatologist and let them correlate it further from there.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor